Notre Dame Journal of Formal Logic

An intensional logic of predicates and predicate modifiers without modal operators.

James Andrew Fulton

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 20, Number 4 (1979), 807-834.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093882805

Zentralblatt MATH identifier
0305.02038

Mathematical Reviews number (MathSciNet)
MR545430

Digital Object Identifier
doi:10.1305/ndjfl/1093882805

Subjects
Primary: 03B99: None of the above, but in this section

Citation

Fulton, James Andrew. An intensional logic of predicates and predicate modifiers without modal operators. Notre Dame Journal of Formal Logic 20 (1979), no. 4, 807--834. doi:10.1305/ndjfl/1093882805. http://projecteuclid.org/euclid.ndjfl/1093882805.


Export citation